# SDR COMA0860202

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 22,194 hours, 18,805 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 132B
- Condition: Faulty
- Location: T/E Flap
- Part time: 12,705 hours, 10,385 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5450 - AT LEVEL OFF FROM CLIMB AT 260 KTS, HIGH SPEED CLACKER SOUNDED FOLLOWED SHORTLY BY FLAPS FAIL CAUTION MESSAGE.  FLAPS WERE AT 0 DEGREES.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY IN TYS.  REMOVED AND REPLACED RIGHT BPSU.  ALSO COMPLIED WITH TASK CARD SI-2-27I0002, FLAPS FAIL CAUTION MESSAGE FOLLOW-UP MAINTENANCE ACTION.
